Holy Headache

4 posts / 0 new
Last post
lovebuggy1's picture
Joined: 08/13/11
Posts: 374
Holy Headache

I started my first cycle of clomid a few days ago and have had the WORST headache of my life for the last 48 hours. It's right above my left eye and it's driving me insane. I knew this was a possible side effect, but I don't usually get headaches so I thought this one wouldn't show up for me. It's the only real symptom so far. I'm on the 4th day and started to feel a little bloated as well. I go in for an ultrasound on Friday and then a trigger shot this weekend! Yay! At least I only have on more day of the meds....

Jenni Beth's picture
Joined: 03/03/11
Posts: 1407

Awwww I'm sorry. I have heard of that happening with Clomid. I hope you feel better soon.

pico83's picture
Joined: 09/06/06
Posts: 3010

sorry about the headache. I've never taken clomid, but I get headaches leading up to O each month and woke with a terrible one today. I hope it goes away for you soon.

raingirl28's picture
Joined: 09/03/07
Posts: 1347

Clomid gave me massive headaches! The first cycle I took it in the morning and they were way worse a few hours after taking the medication. The next cycle I took it at night and the headaches were a little better because I was sleeping and didn't notice.